# SDR UALA2013062604462

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 46,895 hours, 17,908 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Warning Light
- Condition: Illuminated
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OXY LOW PRESS REGULATOR.    REPLACED OXY PRESS REGULATOR. NO HELP.
